Stochastic Geometry Modeling of Coverage and Rate of Cellular Networks Using the Gil-Pelaez Inversion Theorem - CentraleSupélec Access content directly
Journal Articles IEEE Communications Letters Year : 2014

Stochastic Geometry Modeling of Coverage and Rate of Cellular Networks Using the Gil-Pelaez Inversion Theorem

Marco Di Renzo
  • Function : Author
  • PersonId : 885098
Peng Guan
  • Function : Author

Abstract

In this letter, we introduce new mathematical frameworks to the computation of coverage probability and average rate of cellular networks, by relying on a stochastic geometry abstraction modeling approach. With the aid of the Gil-Pelaez inversion formula, we prove that coverage and rate can be compactly formulated as a twofold integral for arbitrary per-link power gains. In the interference-limited regime, single-integral expressions are obtained. As a case study, Gamma-distributed per-link power gains are investigated further, and approximated closed-form expressions for coverage and rate in the interference-limited regime are obtained, which shed light on the impact of channel parameters and physical-layer transmission schemes.
No file

Dates and versions

hal-01104272 , version 1 (16-01-2015)

Identifiers

Cite

Marco Di Renzo, Peng Guan. Stochastic Geometry Modeling of Coverage and Rate of Cellular Networks Using the Gil-Pelaez Inversion Theorem. IEEE Communications Letters, 2014, 18 (9), pp.1575 - 1578. ⟨10.1109/LCOMM.2014.2341251⟩. ⟨hal-01104272⟩
179 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More